# SDR AALA20100611TUL02

- Difficulty date: June 11, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 SLAT STATION 707 HAS 1 EACH 3/16 CHERRY MAX FASTENER IN BLENDED AREA.  LEFT WING NUMBER 1 SLAT REMOVED FASTENER AND CORRODED AREA.  INSTALLED A FLUSH DOUBLER REPAIR PER AARD 57-43-01.  MRT# 026729.
